Antidepressants

SSRI Reduced Libido

Men’s Health: SSRIs and libido problems

A recent edition of Men’s Health magazine contains a feature-length article exploring the links between SSRIs and decreased sex drive. Known in the medical literature as post-SSRI sexual disorder, or PSSD for short, the condition has been receiving increasing attention in medical journals. The author of the article, Paul John Scott – who explains that he himself developed erectile dysfunctio... »

Antidepressant adverse effects

National debate over dangers of antidepressant adverse effects

The suicide of a young Danish man has sparked national debate over the dangers of antidepressant adverse effects. Danilo Terrida was 20 years old when he died in 2011, and since then the country’s health agency, Sundhedsstyrelsen, has amended legislation affecting the prescription of these medications.  The Copenhagen Post report includes the following excerpts:   Terrida’s family said ... »

Sexual Dysfunction

Propecia, Accutane, SSRIs: 120 Cases of Ongoing Sexual Dysfunction After Stopping Treatment

A research paper on sexual dysfunction published in The International Journal of Risk & Safety in Medicine has highlighted the “extensive overlap in symptom profile” shared by three widely prescribed pharmaceuticals: Propecia, Accutane and SSRIs. The study focuses on patients reporting ongoing sexual dysfunction despite stopping treatment with these medications. The research team i... »

Memory disorders

Memory disorders “significantly associated” with antidepressant and isotretinoin use

Memory disorders and related problems are a key concern of lastingsides.org members, including those affected by isotretinoin (Accutane, Roaccutane) and antidepressants (fluoxetine, paroxetine and venlafaxine) – two of our featured medications. French researchers, publishing in the British Journal of Clinical Pharmacology, have found that both are “significantly associated” with ... »